# SDR USAA050970

- Difficulty date: August 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 727d, S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - SKIN, 1 INCH CRACK, STA 727D, BELOW S-23L (NEAR LIGHT).  CUT OUT CRACK, FABRICATED DOUBLER AND FILLER, INST 12 INCH X 12 INCH DOUBLER IAW SRM.  (K)
